Interests

Combinatorial methods in Topology, Algebra and Geometry.

Publications

T. Huettemann and D. Quinn.
Finite domination and Novikov rings. Laurent polynomial rings in several variables
Journal of Pure and Applied Algebra 7 (2016), 2648-2682 (DOI: 10.1016/j.jpaa.2015.12.004)

T. Huettemann and D. Quinn.
Finite domination and Novikov rings. Laurent polynomial rings in two variables
Journal of Algebra and Its Applications 14 (2015), 1550055 (DOI: 10.1142/S0219498815500553)

T. Huettemann and D. Quinn.
Finite domination and Novikov rings. Iterative approach
Glasgow Mathematical Journal 55 no. 1 (2013), pp. 145-160

D. Quinn.
The incidence algebras of posets and acyclic categories.
Kyushu Mathematical Journal 67 (2013), pp. 117-127 ( DOI:10.2206/kyushujm.67.117)

Preprints

D. Quinn.
The symmetric Orlik-Solomon algebra of uniform matroids.
In preparation

D. Quinn.
Minimal Hochschild resolution of a class of commutative algebras.
In preparation